Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0170925

author
Mac Lane, Saunders
title
Natural associativity and commutativity
year
1963
journal
Rice University Studies
volume
49
number
4
pages
28–46
MathSciNet
MR0170925

@article{MR0170925,
    AUTHOR = "Mac Lane, Saunders",
    TITLE = "Natural associativity and commutativity",
    JOURNAL = "Rice Univ. Studies",
    FJOURNAL = "Rice University Studies",
    VOLUME = "49",
    YEAR = "1963",
    NUMBER = "4",
    PAGES = "28--46",
    ISSN = "0035-4996",
    MRCLASS = "18.20",
    MRNUMBER = "0170925",
    MRREVIEWER = "D. B. A. Epstein"
}

      

This item is referenced in 1 tag:

  • in Section 2.1: Monoidal Categories